View : 315 Download: 0

Brauer groups and Galois cohomology for a Krull scheme

Title
Brauer groups and Galois cohomology for a Krull scheme
Authors
Lee H.Orzech M.
Ewha Authors
이혜숙
SCOPUS Author ID
이혜숙scopusscopus
Issue Date
1985
Journal Title
Journal of Algebra
ISSN
0021-8693JCR Link
Citation
Journal of Algebra vol. 95, no. 2, pp. 309 - 331
Indexed
SCIE; SCOPUS scopus
Document Type
Article
Abstract
[No abstract available]
Show the fulltext
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE